Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1154
Title: Multi-agent scheduling on a single machine with max-form criteria
Authors: Cheng, TCE 
Ng, CTD 
Yuan, JJ
Keywords: Scheduling
Multi-agent
Fixed jobs
Issue Date: Jul-2008
Publisher: Elsevier
Source: European journal of operational research, 16 July 2008, v. 188, no. 2, p. 603-609 How to cite?
Journal: European journal of operational research 
Abstract: We consider multi-agent scheduling on a single machine, where the objective functions of the agents are of the max-form. For the feasibility model, we show that the problem can be solved in polynomial time even when the jobs are subject to precedence restrictions. For the minimality model, we show that the problem is strongly NP-hard in general, but can be solved in pseudo-polynomial-time when the number of agents is a given constant. We then identify some special cases of the minimality model that can be solved in polynomial-time.
URI: http://hdl.handle.net/10397/1154
ISSN: 0377-2217
DOI: 10.1016/j.ejor.2007.04.040
Rights: European Journal of Operational Research © 2007 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
(Revised)Max-Form(Multi-Agents)-SC.pdfPre-published version142.02 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

95
Last Week
0
Last month
2
Citations as of May 20, 2016

WEB OF SCIENCETM
Citations

87
Last Week
2
Last month
1
Citations as of May 18, 2016

Page view(s)

354
Last Week
4
Last month
Checked on May 22, 2016

Download(s)

455
Checked on May 22, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.